The Annals of Mathematical Statistics

The Big Match

David Blackwell and T. S. Ferguson

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 39, Number 1 (1968), 159-163.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698513

Digital Object Identifier
doi:10.1214/aoms/1177698513

Mathematical Reviews number (MathSciNet)
MR223162

Zentralblatt MATH identifier
0164.50305

JSTOR
links.jstor.org

Citation

Blackwell, David; Ferguson, T. S. The Big Match. Ann. Math. Statist. 39 (1968), no. 1, 159--163. doi:10.1214/aoms/1177698513. https://projecteuclid.org/euclid.aoms/1177698513


Export citation